MathSciNet Relay Station
MathSciNet bibliographic data
MR223322 10.55 (05.00)
Baumert, L. D.; Fredricksen, H. The cyclotomic numbers of order eighteen with applications to difference sets. Math. Comp. 21 1967 204–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement